# SDR SWAA2023080374158

- Difficulty date: July 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CENTER SCUFF PLATE AT AFT CARGO COMPARTMENT 2023-422386<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30;S/N:A21146102;DUE DATE:27-NOV-23.;[02] TOOL USED RADIOMETER P/N: XRP-3000; S/N: 1753759; DUE DATE: 14-OCT-23.;[03] REPAIRED CENTER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] STEP 3 VERIFIED AND CORRECTIVE ACTION COMPLETED : REPAIRED CENTER SCUFF PLATE AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.
